A characterisation of binary geometries of types K(3) and K(4)

Kászonyi, László: A characterisation of binary geometries of types K(3) and K(4). Acta scientiarum mathematicarum, (41) 1-2. pp. 127-132. (1979)

[img] Cikk, tanulmány, mű
math_041_fasc_001_002_127-132.pdf

Download (876kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 1-2
Page Range: pp. 127-132
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 132. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14708

Actions (login required)

View Item View Item